# SDR QXEA2022013100042

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 32,548 hours, 34,979 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Pcu
- Part number: 697073003
- Part serial: DAP0343
- Condition: None
- Location: #1 Engine
- Part time: 31,824 hours, 34,238 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT #1 PROP RPM DROPPED TO 820 THEN QUICKLY STABILIZED AT 850. POWERPLANT MSG DISPLAYED. HAPPENED BETWEEN 11,000 - 10,000. REMOVED FROM SERVICE. REMOVED AND REPLACED PCU. OPS TEST GOOD. NO FURTHER DEFECTS. NO POWERPLANT MESSAGES DISPLAYED. NO FAULTS RETURNED. AIRCRAFT RETURNED TO SERVICE.
